de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On the Yangian [Y(e8)] quantum symmetry of maximal supergravity in two dimensions

Koepsell, K., Nicolai, H., & Samtleben, H. (1999). On the Yangian [Y(e8)] quantum symmetry of maximal supergravity in two dimensions. Journal of High Energy Physics, 1999(4): 023. doi:10.1088/1126-6708/1999/04/023.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-58BD-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-58BF-F
Genre: Journal Article

Files

show Files
hide Files
:
206171.pdf (Publisher version), 299KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Koepsell, Kilian1, Author
Nicolai, Hermann1, Author              
Samtleben, Henning, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24014              

Content

show
hide
Free keywords: -
 Abstract: We present the algebraic framework for the quantization of the classical bosonic charge algebra of maximally extended (N = 16) supergravity in two dimensions, thereby taking the first steps towards an exact quantization of this model. At the core of our construction is the Yangian algebra Y(fraktur e8) whose RTT presentation we discuss in detail. The full symmetry algebra is a centrally extended twisted version of the Yangian double Script DY(fraktur e8)c. We show that there exists only one special value of the central charge for which the quantum algebra admits an ideal by which the algebra can be divided so as to consistently reproduce the classical coset structure E8(8)/SO in the limit hbar→0.

Details

show
hide
Language(s):
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206171
Other: 16421
DOI: 10.1088/1126-6708/1999/04/023
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of High Energy Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 1999 (4) Sequence Number: 023 Start / End Page: - Identifier: ISSN: 1126-6708